# SDR USAAD00026

- Difficulty date: February 7, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N801US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 113317
- Condition: Discharged
- Location: Pax Door
- Part time: 2,133 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - THE PASSENGER ENTRY DOOR EVACUATION SLIDE PRESSURE WAS BELOW LIMITS.  MAINTENANCE REPLACED THE PASSENGER ENTRY DOOR EVACUATION SLIDE.  (M)
